Estimation of the multiplicity of the spectrum of a selfadjoint differential operator
Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2286-2287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_12_a25,
author = {V. I. Filippenko},
title = {Estimation of the multiplicity of the spectrum of a selfadjoint differential operator},
journal = {Differencialʹnye uravneni\^a},
pages = {2286--2287},
year = {1975},
volume = {11},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_12_a25/}
}
V. I. Filippenko. Estimation of the multiplicity of the spectrum of a selfadjoint differential operator. Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2286-2287. http://geodesic.mathdoc.fr/item/DE_1975_11_12_a25/